# SDR ASOA20120319035

- Difficulty date: March 2, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 338
- Aircraft time: 27,197 hours, 20,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT DIGITAL Y-479 HAS CORROSION FROM FRM59 TO FRM61.  R & R DIGITAL.
